# SDR SIMA200116002

- Difficulty date: June 9, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N235AE
- Make and model: Saab 340B
- Aircraft serial: 340B235
- System (JASC): 3100 · Indicating/Recording System
- Part: Weu
- Part number: 005WS00
- Part serial: 1334
- Condition: Failed
- Location: Cabin
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BOS - FLT 4934 - ON TAKEOFF, NUMEROUS WARNING SOUNDED.  ABORTED AT 120KTS.  REMOVED AND REPLACED WARNING ELECTRONIC UNIT IAW AMM.  OPS CHECK GOOD.  (M)
